Items where Author is "Abu Bakar, Shaiful Anuar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Abu Bakar, Shaiful Anuar and Nadarajah, S. and Ngataman, N. (2022) A family of density-hazard distributions for insurance losses. Communications in Statistics: Simulation and Computation, 51 (10). 5857 – 5875. ISSN 0361-0918, DOI https://doi.org/10.1080/03610918.2020.1784430.

Abu Bakar, Shaiful Anuar and Pathmanathan, Dharini (2022) Income modeling with the Weibull mixtures. Communications In Statistics-Theory And Methods, 51 (11). pp. 3612-3628. ISSN 0361-0926, DOI https://doi.org/10.1080/03610926.2020.1800737.

Tajuddin, Razik Ridzuan Mohd and Ismail, Noriszura and Ibrahim, Kamarulzaman and Abu Bakar, Shaiful Anuar (2022) A four-parameter negative binomial-Lindley distribution for modeling over and underdispersed count data with excess zeros. Communications in Statistics - Theory and Methods, 51 (2). pp. 414-426. ISSN 0361-0926, DOI https://doi.org/10.1080/03610926.2020.1749854.

Tajuddin, Razik Ridzuan Mohd and Ismail, Noriszura and Ibrahim, Kamarulzaman and Abu Bakar, Shaiful Anuar (2022) A four-parameter negative binomial-Lindley distribution for modeling over and underdispersed count data with excess zeros. Communications in Statistics - Theory and Methods, 51 (2). pp. 414-426. ISSN 0361-0926, DOI https://doi.org/10.1080/03610926.2020.1749854.

Abu Bakar, Shaiful Anuar and Nadarajah, S. (2021) Composite models with underlying folded distributions. Journal of Computational and Applied Mathematics, 390. ISSN 0377-0427, DOI https://doi.org/10.1016/j.cam.2020.113351.

This list was generated on Tue Mar 5 11:09:37 2024 +08.